Suivre
Alain Rouault
Alain Rouault
Adresse e-mail validée de uvsq.fr - Page d'accueil
Titre
Citée par
Citée par
Année
KPP equation and supercritical branching Brownian motion in the subcritical speed area. Application to spatial trees
B Chauvin, A Rouault
Probability theory and related fields 80 (2), 299-314, 1988
1901988
Large deviations for quadratic forms of stationary Gaussian processes
B Bercu, F Gamboa, A Rouault
Stochastic Processes and their Applications 71 (1), 75-90, 1997
1331997
Sharp large deviations for the Ornstein--Uhlenbeck process
B Bercu, A Rouault
Theory of Probability & Its Applications 46 (1), 1-19, 2002
912002
Discretization methods for homogeneous fragmentations
J Bertoin, A Rouault
Journal of the London Mathematical Society 72 (1), 91-109, 2005
79*2005
Growing conditioned trees
B Chauvin, A Rouault, A Wakolbinger
Stochastic Processes and their Applications 39 (1), 117-130, 1991
791991
Martingales and profile of binary search trees
B Chauvin, T Klein, JF Marckert, A Rouault
782005
Processus de Dawson-Watanabe conditionné par le futur lointain
S Roelly-Coppoletta, A Rouault
CR Acad. Sci. Paris Sér. I Math 309 (14), 867-872, 1989
661989
Pathwise asymptotic behavior of random determinants in the uniform Gram and Wishart ensembles
A Rouault
arXiv preprint math/0509021, 2005
56*2005
On two measures defined on the boundary of a branching tree
Q Liu, A Rouault
Classical and Modern Branching Processes, 187-201, 1997
561997
Circular Jacobi ensembles and deformed Verblunsky coefficients
P Bourgade, A Nikeghbali, A Rouault
International Mathematics Research Notices 2009 (23), 4357-4394, 2009
532009
A study of the Hartman-Watson distribution motivated by numerical problems related to Asian options pricing
P Barrieu, A Rouault, M Yor
J. of Appl. Probab. 41 (4), 1049-1058, 2004
47*2004
Large deviations for squares of Bessel and Ornstein-Uhlenbeck processes
C Donati-Martin, A Rouault, M Yor, M Zani
Probability Theory and Related Fields 129, 261-289, 2004
432004
Boltzmann-Gibbs weights in the branching random walk
B Chauvin, A Rouault
Classical and Modern Branching Processes, 41-50, 1997
431997
Sum rules via large deviations
F Gamboa, J Nagel, A Rouault
J. Funct. Anal., 2015
422015
Supercritical branching Brownian motion and K‐P‐P equation in the critical speed‐area
B Chauvin, A Rouault
Mathematische Nachrichten 149 (1), 41-59, 1990
421990
Limit theorems for Mandelbrot's multiplicative cascades
Q Liu, A Rouault
The Annals of Applied Probability 10 (1), 218-239, 2000
342000
Construction et propriétés de martingales des branchements spatiaux interactifs
S Roelly, A Rouault
International Statistical Review/Revue Internationale de Statistique, 173-189, 1990
341990
Generalized Dirichlet distributions on the ball and moments
F Barthe, F Gamboa, LV Lozada-Chang, A Rouault
arXiv preprint arXiv:1002.1544, 2010
312010
A functional large deviations principle for quadratic forms of Gaussian stationary processes
F Gamboa, A Rouault, M Zani
Statistics & probability letters 43 (3), 299-308, 1999
311999
Lois de Zipf et sources markoviennes
A Rouault
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et …, 1978
311978
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20